# SDR TRAX200701622

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK BETWEEN FR 41 & 44 CORRODED.  RT SEAT TRACK BTW FR 41-44 CORROSION REMOVED IAW SRM 51-21-42 AND IT IS WITHIN LIMIT AS PER SRM  3-00-00 FIG 304 MATERIAL THICKNESS: 0.083 MATERIAL REMOVED: 0.007 WITHIN LIMITS AS PER SRM: 53-00-00 FIG 304.
